# SDR 2007UALA01527

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 29,497 hours, 11,174 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NW STEERING FAULT DISPLAYED ON UPPER ECAM SCREEN.  WHEEL.     [06-26-07]   GROUND SCAN OF NR 1 BSCU INDICATED FAULTY STEERING SERVO CONTROL MODULE. REPLACED 6GC STEERING SERVO CONTROL MODULE. ALSO REPLACED BSCU AS A PRECAUTION.
